# SDR DL73K002260

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 47,940 hours, 38,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479592
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD FRAME OF THE C2 DOOR OPENING WAS FOUND CORRODED ON THE AFT SURFACE UNDERNEATH THE DOOR LATCH FITTING.  THE  CORROSION WAS CUT OUT AND REPAIRED PER ERA 396463-14AD AT HMV.
